Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain in lower right side, taken treatment for yeast infection, lower back pain. What is wrong?

Hello well i just got over a yeast infection by the end of the treatment (7day store bot stuff) i started developing REALLLLLY bad paints in my lower right side it has been going on for about 5 days now by the 3 day it hurt to pee and my right lower side still hurt. now my right low side hurts, it hurts to pee and now my lower back hurts? Do you no what could possibly be wrong with me. im scared idk if its like appendicitis or something ? please try and help me
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi ashley,
Pain in the right lower abdomen which is persisting can be due to appendicitis.However a renal colic cannot be ruled out.Hence it would be prudent to get it investigated with a scan,urine examination.
A visit to your general surgeon would be worth it
all the best
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor